Best Paracetamol Biogesic Dosage, Uses and Review

Biogesic

Share with your friends

Share on facebook
Share on twitter
Share on linkedin

People in pain want the same thing – they want the pain gone, and they want it gone now. A successful result is one where the pain is reduced by half or more, or where the pain is completely relieved. 

For many years, paracetamol has been the ‘go-to’ medicine for all sorts of acute and chronic pain conditions. And if you’re looking for a trustworthy paracetamol brand, look no further than Paracetamol Biogesic!

Paracetamol Biogesic is an analgesic-antipyretic (pain reliever and fever reducer). Distributed by Unilab, Biogesic comes in 500mg orange tablets and has been in the market since 1965.

Want to know more? Keep reading to discover everything you need to know about Biogesic.

Biogesic Description

Paracetamol Biogesic is an analgesic-antipyretic (pain reliever and fever reducer). Distributed by Unilab, Biogesic comes in 500mg orange tablets and has been in the market since 1965.

A trusted brand of paracetamol, Biogesic is a medication that is typically used to relieve mild to moderate pain, such as headaches, toothaches, muscular strain, backaches, minor arthritis pain, and menstrual cramps. It can also be used to reduce fevers caused by illnesses such as the common cold and flu.

Generally, Biogesic is safe to take even on an empty stomach.

Biogesic Benefits

There are several paracetamol brands out in the market today, so if you’re wondering why you should choose Biogesic, take a look at the list below to learn more about its benefits.

  • It’s a trustworthy brand. Biogesic is a trusted brand of paracetamol that’s manufactured and distributed by Unilab – a premier pharmaceutical company in the Philippines. Unilab manufactures high-quality healthcare products and medicines that are especially made for Filipinos. 
  • It can be used to treat mild to moderate pain. Whether you’re suffering from a headache, toothache, backache, menstrual cramps, or a fever, Biogesic can help! As an analgesic-antipyretic (pain reliever and fever reducer), Biogesic can be used to treat mild to moderate pain, as well as fevers.
  • It’s affordable. Compared to other paracetamol brands, Biogesic is very budget-friendly at only Php 3.75 per tablet.
  • It’s readily available. Biogesic is readily available over-the-counter in all pharmacies nationwide.

Biogesic Features and Ingredients

Below, are answers to some frequently asked questions about Biogesic features, ingredients, and uses.

  • What’s in Biogesic?

Each Biogesic tablet contains paracetamol, an analgesic-antipyretic.

  • What’s the recommended daily dose of Biogesic for the treatment of headaches?

The recommended dose of Biogesic 500mg for minor aches and pains (i.e. a headache) is 1 to 2 tablets every 4 to 6 hours, as needed. Do not take more than 8 tablets (or 4 grams of paracetamol) in any 24-hour period.

  • Can you take Biogesic on an empty stomach?

Yes. You can take Biogesic even on an empty stomach as paracetamol does not irritate the stomach lining.

  • I accidentally took more than the prescribed amount! What do I do?

If you took more than the recommended dosage, consult your doctor.

  • What do I do if I miss a dose?

If you miss a dose, take the next dose if still needed for pain and/or fever. Then, take the subsequent dose every 4 to 6 hours thereafter. Do not double dose.

  • Can children take Biogesic?

Children 12 years and above can take Biogesic 500mg orally, 1 to 2 tablets every 4 to 6 hours, as needed for pain and/or fever, or as directed by a doctor.

For children under 12 years old, we recommend Biogesic for Kids.

As a general precaution, we strongly recommend that you consult your child’s doctor/pediatrician since they will be in the best position to advise what is most suitable based on your child’s age, nutritional needs, and overall health status.

  • Can pregnant or breastfeeding women take Biogesic?

Biogesic contains paracetamol, an analgesic-antipyretic, which may be taken by pregnant or breastfeeding women. However, we strongly encourage pregnant and breastfeeding women to always consult with their doctors before taking any medicine.

  • Can you use Biogesic to treat a hangover?

Biogesic contains 500mg paracetamol. Paracetamol should not be taken together with alcohol (especially in chronic and excessive alcohol intake) or even for “alcohol hangover.”

There may be an increased risk of hepatoxicity or liver damage if paracetamol is taken together with alcohol. For people who consume three or more alcohol-containing drinks per day, it is recommended to consult a doctor before taking any medicine to relieve a hangover.

Biogesic Uses

How do you take Biogesic?

Directions for Use

Make sure to take Biogesic as directed by your doctor or as directed on the product leaflet or label directions. The amount of dosage and frequency depend on your age, weight, and the strength of the medicine.

Adults and children 12 years and above usually take 1 to 2 500mg tablets orally every 4 to 6 hours. It is not recommended to take more than 4g (8 500mg tablets) of Paracetamol in a span of 24 hours as this can result in an overdose.

Children below 12 need to take a lower dose, while very young children usually take paracetamol in liquid form with a measuring cup, spoon, or oral syringe. Biogesic for Kids oral drops contain 100mg paracetamol, both with dosage according to 10mg/kg body weight every 4 hours, as needed.

If your child has a temperature higher than 38.5°C, paracetamol can be given to help ease the fever. Do not give regular paracetamol to an infant younger than one-month-old unless advised to do so by a doctor.

Should the medicine not relieve your symptoms within an hour, it is also not recommended to take more than the recommended dose. If you miss a dose, take the next dose if it’s still necessary for pain and/or fever. Then, take the subsequent 4 to 6 hours thereafter. Do not double dose.

Stop taking Biogesic and consult your doctor if the following happens: new symptoms occur, redness and swelling is present, symptoms do not get better, fever gets worse and lasts for more than 3 days, or if the pain gets worse and lasts more than 10 days.

Precautions

Consult your doctor before taking Biogesic if you have anemia or heart, lung, kidney, or liver problems, and are taking other medications such as combination products where paracetamol is one of the ingredients.

Paracetamol, when taken with other medications, can affect its efficacy and increase the risk for side effects.

It is advisable not to take paracetamol if you have had previous allergic reactions to it. Although rare, side effects can include a fast heartbeat, rashes, swelling, minor stomach and intestinal disturbances, low blood pressure, and blood disorders like thrombocytopenia (low platelet cell count) and leukopenia (low white blood cell count), or kidney and liver damage caused by overdosage which can be fatal in severe cases.

Signs of Paracetamol Overdosage

Paracetamol Biogesic is generally safe to use; however, overdosage can still occur. It usually involves four phases with the following signs and symptoms:

  • Nausea, vomiting, illness, and excessive sweating;
  • Right upper abdominal tenderness or pain, liver enlargement with may be characterized by abdominal discomfort of “feeling full,” elevated bilirubin and liver enzyme concentrations, prolongation of prothrombin time (how long it takes for blood to clot), and occasionally decreased urine output;
  • Eating disorder, nausea, vomiting, and malaise recur and signs of liver (e.g., jaundice) and possibly kidney failure;
  • Recovery or progression to fatal complete liver failure.

When one has ingested too much paracetamol, consult a doctor or go to the nearest hospital emergency room as soon as possible to seek urgent medical attention. Bring any remaining medicine and its box or leaflet with you to show the doctor in order to determine the steps in preventing serious liver damage.

Biogesic User Reviews

Here are some reviews from people who have taken Biogesic:

“Biogesic most trusted, very safe and effective. Mula noon hanggang ngayon biogesic pa rin.” – Bhelle

“Tuwing masakit ang ulo ko wala akong ibang iniinom na gamut. Maliit palang ako minolat na ako ng nanay kosa gamot na hanggang ngayun loyal na loyal syang inomin oras na masama ang pakiramdam nya. Biogesic wlang kapalit ikaw parin sa habang panahon recommend ng mga nanay na dekadang tumatangkilik sa kakayahan ng biogesic…Kaya lag masakit ang ulo masama pakiramdam e biogesic lang yan maasahan sakit katawan alis. I love Biogesic paracetamol.” – Jo Vhie

“Very effective! It helps get through in times of headache fever and flu. Perhaps the greatest invention man has ever made.” – Edgardo

“Proven that Biogesic can cure headache and fever.  It helps me to ease the pain when my migraine attack.  You can take Biogesic even if you’re not yet taking your meal.  So effective to take this medicine aside from the fact that it’s cheaper than the other.” – Lenie

“Napakaipektibo at mabilis mawala ang sakit ng ulo ko, kaya Biogesic n ang lagi nming iniinom twing my masakit s katawan nmin.” – Shaima

“Biogesic 500 mg tablets has been my only trusted product for treating fever and minor body pain. I have been using this medicine for years. It was recommended by my doctor and she vouched that this is a very safe brand of Paracetamol.

I started trusting the product during my pregnancy with my son. I knew then that taking any medicine during pregnancy should not be done because it could harm the baby inside my womb but it so happened I contracted bad colds and was having high fever. I was trying to relieve myself with water therapy and citrus juices so that I could avoid taking any medicine but those were not enough to completely heal me so I and my husband went to my OB-Gyne so that my condition could be properly treated.

The OB-Gyne prescribed Biogesic 500 mg tablets to me. She recommended to have this taken every 4 hours but should be stopped if there is no fever anymore. At first, I was hesitant and even asked my doctor if this medicine is really safe. I was so worried to take any medication because it was my first pregnancy and would not in any way want to inflict any harm on my first baby. The doctor smiled and assured me that she has lots of pregnant patients who took Biogesic but no known side effects on their children have happened yet.

She said the product is the safest of all Paracetamol brands and she would not dare recommend this to me if she is not sure of how safe this product is. So I trusted my doctor and took Biogesic 500 mg. It was only then that I felt great relief. After a few minutes of taking, I felt my body sweating and in 10 minutes I felt so light, my headache was gone and my body temperature turned normal.

I got complete healing with Biogesic. It took only around 3 Biogesic and lots of Vitamin C to completely bring back my wellness. Biogesic treated my fever and body pain while Vitamin C treated my colds. Since then I started to trust Biogesic. Whenever anyone in the family is sick I only give just Biogesic. I take this not just for fever but for headaches. Sometimes when I feel muscular pains brought by too much workout or too much walking or standing for long, Biogesic is a helpful instant solution too.

Even to the kids at home, Biogesic has been our brand too. They have the Biogesic suspension variant in orange flavor which children do not repulsive so they would gladly take the orange-flavored medicine without crying or any apprehension.

Of course, there are other fever and pain medications that are also effective but what thing that makes Biogesic superior to them is the fact that it is safe and will not give any bad side effects even when using it for a long period of time. This is the very reason why my medicine cabinet is never without a stock of Biogesic. At any time fever or headache or any minor pain occurs, we just have to go the medicine cabinet and take Biogesic to get instant relief.” – Lady

Biogesic Price

Compared to other paracetamol brands, Biogesic is very budget-friendly at only Php 3.75 per tablet.

*Prices may differ from one pharmacy to another.

Where to Buy Biogesic

Biogesic is available in all pharmacies nationwide. You can also buy it online:


Disclaimer: The information on this site is not intended to be a substitute for professional medical advice, diagnosis, or treatment. All information contained on this website is for general information purposes only.

Leave a Comment

Your email address will not be published. Required fields are marked *